Loading [MathJax]/jax/output/SVG/config.js
Journal of the London Mathematical Society
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Journal of the London Mathematical Society, 2018, том 97, выпуск 2, страницы 149–169
DOI: https://doi.org/10.1112/jlms.12099
(Mi jlms4)
 

Эта публикация цитируется в 4 научных статьях (всего в 4 статьях)

On the Hausdorff dimension of minimal interval exchange transformations with flips

Alexandra Skripchenkoab, Serge Troubetzkoyc

a Laboratory of Algebraic Geometry and Its Applications, Faculty of Mathematics, National Research University Higher School of Economics, Moscow, Russia
b Centre for Advanced Studies, Skolkovo Institute of Technology, Skolkovo Innovation Center, Moscow, Russia
c Aix Marseille University, CNRS, Marseille, France, Marseille, cedex 9, France
Финансовая поддержка Номер гранта
Российский научный фонд 14-21-00053
APEX ‘Systèmes dynamiques: Probabilités et Approximation Diophantienne PAD’
The first author was partially supported by RSF grant, project 14-21-00053 dated 8 November 2014. The second author graciously acknowledges the support of Région Provence-Alpes-Côtes d'Azur; project APEX ‘Systèmes dynamiques: Probabilités et Approximation Diophantienne PAD’.
Реферативные базы данных:
Тип публикации: Статья
Язык публикации: английский
Образцы ссылок на эту страницу:
  • https://www.mathnet.ru/rus/jlms4
  • Эта публикация цитируется в следующих 4 статьяx:
    1. А. С. Скрипченко, “Ренормализация в одномерной динамике”, УМН, 78:6 (2023), 3–46  mathnet  crossref  isi; A. S. Skripchenko, “Renormalization in one-dimensional dynamics”, Russian Math. Surveys, 78:6 (2023), 983–1021  mathnet  crossref
    2. Antonio Linero Bas, Gabriel Soler López, “Minimal non uniquely ergodic IETs with flips”, Journal of Differential Equations, 360 (2023), 232  crossref
    3. Pascal Hubert, Olga Paris-Romaskevich, “Triangle Tiling Billiards and the Exceptional Family of their Escaping Trajectories: Circumcenters and Rauzy Gasket”, Experimental Mathematics, 31:1 (2022), 58  crossref
    4. Nancy Guelman, Isabelle Liousse, “Uniform perfectness for Interval Exchange Transformations with or without Flips”, Annales de l'Institut Fourier, 72:4 (2022), 1477  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Статистика просмотров:
    Страница аннотации:65
     
      Обратная связь:
    math-net2025_04@mi-ras.ru
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2025